Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Obsidian Dinah

Posted by obsidian on July 24, 2010, at 10:19:49

In reply to Obsidian, posted by Dinah on July 24, 2010, at 9:47:41

he doesn't know anything about it and/or doesn't want to know anything about it

oh yes, I want to escape.... I can't cope with it.

I know I've felt better...on the lamictal, really when the dose was raised, and when exercising, getting enough sleep - not that I've done too much of this last one...

I know I won't really be able to function like this, in a fog, in a daze. So, yeah, it may have some long term effects. It is helpful though if one can't manage the stress they are under, but if it's so hard to manage you've got to wonder about their medication.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:obsidian thread:955706
URL: http://www.dr-bob.org/babble/psycho/20100706/msgs/955711.html